# SDR SWAA2022021763163

- Difficulty date: June 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 34,359 hours, 20,548 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #1 FLAP TRACK FAIRING TAIL CONE 544EB HAS AREA OF DELAMINATION / AREA OF DELAMINATION ON #1 FLAP TRACK FAIRING TAIL CONE 544EB WAS REPAIRED IAW SRM 57-90-05-2R-2
